# SDR SWAA2023072178698

- Difficulty date: July 15, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 12,476 hours, 5,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH ENTRY AREA EMERGENCY EXIT LIGHTS ARE INOP AT M1675<[01] REMOVED AND REPLACED BATTERY ON POWER SUPPLY M1675 IAW AMM 33-51-06-960-802. EMERGENCY LIGHTS FOR POWER SUPPLY M1675 CHECK GOOD.;[02] VERIFIED STEP 1. AUDIT C/W.
